# SDR FDEA202305170887

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25059
- Aircraft time: 43,755 hours, 36,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34404
- Condition: Cracked
- Location: Zone 100
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STR 14R STA 840-860, 1 CRACK INDICATION NOTED AS MARKED.  REMOVED FASTENERS AT STRINGER 14R BETWEEN STA 840-860 (1EA). C\W NDT, NO CRACK   INDICATION. INSTALLED FASTENERS IAW FEDEX EA# F-5330-T0374373 P1.
